# SDR ASAA2024062452148

- Difficulty date: June 24, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D553712100200
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB #BR1 HINGE FITTING FORK END HAS ELONGATED HOLE GROUNDED - YES. REMOVED AND REINSTALLED VERTICAL STAB PANEL 325BR IAW A320 AMM 55-33-13-410-002-A REV 11-01MAY2024. REMOVED AND REPLACED BR1 HINGE FITTING P/N D553712100200 P/O #0 IAW EA#A320-55EA-02221 REV 00
